Reandron Part 2

10 Feb

It’s been almost three week’s since I had my shot of Reandron, and what a crazy time it has been, and here is why…

  • the shot was done super fast (I was in and out of the nurse’s office in 10mins) – maybe a bit too fast for my first every Reandron shot
  • may be unrelated but I got my first ever UTI and ended up at ED after I started peeing a lot of blood
  • my blood pressure, which is normally quite regular and “normal”, became high and my heart rate wouldn’t drop easily
  • the latest blood results (done a week after the shot) showed my under-active (hypothyroidism) thyroid is now high (hyperthyroidism)
  • the icing on the cake was another bloody period

Both local GPs to me and ED staff were clueless about testosterone but unfazed. My regular doctor is currently away so I played phone tag with another GP from where I usually get my T-shots. In brief he suggested I perhaps try a half-dose in 6-12 weeks just to see how my body reacts, and in addition to monitor my thyroid as I’ve never been on Reandron before so we don’t know how it affects my levels.

Here are what I got from reaching out via Facebook:

 – “What I can get from your results here is that your GP might be matching your results to a female bodied patient, what I mean by this is that a Testosterone level of 22.6 for a female is quite high, but for a male that is very normal, same as your FreeTesto results; male testosterone levels; 21-35 (good rate)”

– “The T levels are very normal for a male”

– “If symptoms match those expected of natural menopause in a cis woman, you’re absolutely fine. It’s uncomfortable, for sure. I remember hot flushes and weird dizziness”

– “You need to be seeing an endocrinologist who specialises in transmasculine hrt”

– “Two weeks after your first shot is way to early to assess your hormonal levels, your whole system will be in chaos. It is a big change for the body”

No comments yet

Leave a Reply

Your email address will not be published. Required fields are marked *